# SDR LR7A03043

- Difficulty date: April 28, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 35,468 hours, 21,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: PR2
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED CREW ENTRANCE EMERGENCY EXIT LIGHT INOP.  REPLACED LAMP ASSEMBLY.  OPS CKS GOOD IAW SMP 581 33-50.  LP 11710, ITEM 4.
